# SDR AALA202509109293

- Difficulty date: August 13, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 38,110 hours, 15,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR PLATE BEYWEEN FR 69 AND FR 70 AT S23L. REPLACED SHEAR PLATE PER SRM 51-42-11.
